MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, SA

Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, SA
Catalog Number K3186N24S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wheel chair "had concealed damage to the wheel".
 
Additional Manufacturer Narrative
The customer reported the product was "na brand new", "in box in regular undamaged shipping box," had no shipping damage, and was received this way; per the description, the chair was received with a broken rear wheel and, per the image, the spokes of the rear wheel are broken.A photo was provided, and a physical sample was not provided; therefore only a visual review of the defect could be conducted, and a functional or dimensional inspection could not be executed via a photo.Investigation results were confirmed, and after reviewing the photo, the right rear wheel appears to have fractured spokes at the hub and the product appears to be in new condition.The investigation conclusion/root cause stated the issue is most likely due to shipping damage; no trends were identified, no product changes were identified that could have contributed to the alleged product failure, the serial number passed inspection, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB DDLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50755070
Report Number1417592-2026-39340
Device Sequence Number18490783
Product Code IOR
UDI-Device Identifier00193489087140
UDI-Public00193489087140
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N24S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown